Mindy’s Story – Hell Within

Mental-health-007

Tomorrow will be 4 weeks since I took Levaquin and ended up in the mental ward of the hospital. I am guessing that I had a psychotic reaction to the medicine. I told my doctor, but he said it only effects the joints.

I don’t like talking about it, I’ve only told 2 people.

I was given Levaquin for a chest cold. I took it and went to lay down for bed an hour later. I laid down and closed my eyes and saw in my mind’s eye a huge, flashing light. I freaked out and went to the kitchen. There was a knife on the stove and something was pushing me to grab it and do something to my husband. It was such a strong feeling. I grabbed my phone and ran out of the house to the street and called the sheriff and told them to come take me to the hospital. All I could see was that light, there was nothing in the world but me and that light. I got to the emergency room. While waiting for the doctor, I asked the nurses to restrain my hands. They wouldn’t. A male nurse came in to draw my blood. I had my eyes closed when he came in, but my sense of smell was so strong, I could smell his male scent and I wanted to attack him. I just laid there with my eyes closed.

They took me up to the mental ward, no one had any idea what was going on with me. I have dealt with panic attacks for years, so they kept giving me medicine for the attacks. My body rejects most medicine, so if one medicine made the attacks worse, then they gave me another and another. An antidepressant too.

I didn’t sleep for 50 hours, I lost track after that. With the flashing light came thousands of images that flashed through my head. Dark things that I have never seen. Eventually it all subsided, then they gave me the Levaquin again and the flashing light and images were back. I knew then what was causing it and told them not to give me the Levaquin again. Through the experience, I felt my brain being fried and parts of it shutting down like it had enough, so it quit firing. I still don’t feel most of my brain. It is numb or dead or damaged. I dunno.

The thoughts don’t come as often. Strange things that I never thought of before the Levaquin. Like, the thought of what the texture of roadkill would be like in my mouth, the thought of driving into oncoming traffic, the thought of hurting my beautiful little kittens, the thought that cat poop smells good and I should rub it on my body. I am so scared of everything now and I’m scared of myself. I was going to hang myself when I got home due to the dark thoughts.

I have the physical symptoms that floxed people talk about, but what does the body matter without the mind?

4 thoughts on “Mindy’s Story – Hell Within

  1. Mindy, I am so sorry to hear this. I had those same thoughts, like driving my car and hitting a loved one when they came home or tailgating them on the highway. Just very scary all around.

  2. That’s awful, Mindy. The psychotic component really is the worst, even more than the panic attacks. I have cats too, and I was very afraid of hurting them, and myself. Just treat every day as a victory, and it will subside with time. It was Cipro that got me, and I’ve had success with magnesium and Celexa (SSRI antidepressant).

  3. Hi there , I’ve been living with Cipro, Levaquin & Factive poisoning for 25 years. Studying toxicology for same amount of time ;also read raw data on genetic profiles as hobby. What I have discovered is that those who are ALSO metal poisoned are most likely to have the mental affects [especially mercury, arsenic, lead & aluminum]. As of the mid 1980s the FDA allowed drug companies to add fluorine to over 360 medications [go to http://www.slweb.org & click on the FTRC link for the only list online] to make them act faster, stronger,longer, deeper, & cheaper [for big Pharma not you]. This means that many formerly safe drugs [like quinolones] will now cross the brain barrier and go deeper into tissues. Many other drugs besides antibiotics such as anesthesia, antidepressants,anti psychotics,acid reflux meds, steroids, antihistamines,antifungals etc are laced w/ fluorine. Go to http://www.fluoridealert.org to find other high level sources of F in our food air & water and the damage it does. The biggest problem for many it that you keep getting unknowingly re exposed & each time it impairs your body’s ability to detox. Avoiding vaccines, removal of amalgams, chelation & organic diet have gone a long way to keeping me functional.
    I went after my abusive alcoholic ex husband with a butcher knife when they put me on Prozac for one day [this is mostly fluoride]. I was a triathlete riding five horses a day when I took Cipro at age 38 and it took me a year to get back on my feet & on a horse. Sadly it took 15 years to realize it was the FQs that did this to me & I took Levaquin, Cipro several more times & finally Factive which turned me PURPLE from head to toe for 30 days! I have not been able to work since.
    Go to http://www.noamalgam.com for safe,cheap, effective chelation protocols. Follow them EXACTLY or you will be sorry. Go to http://www.directlabs.com for lab tests [hair, urine & feces are best] to track metal poisoning & mineral derangement as well as CBC,kidney& liver function etc. No doctor needed & cheaper too. Dry sauna & massage has been a big help too.

  4. I had nightmarish physical and mental side effects that lasted for most of a year, and still have physical ones two years later. First, shame on your doctor for giving you this for a head cold. Colds can NOT be treated with antibiotics. And shame on the other doctor who said they only cause physical/muscle side effects. Most doctors are so woefully ignorant on this subject. And then to throw more chemical “solutions” at you on top of the already chemical poisoning. Unconscionable.

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s